# SDR SWIA202055824

- Difficulty date: November 29, 2020
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N161PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15161
- Aircraft time: 31,056 hours, 21,309 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* GALLEY SERVICE DOOR LOWER SILL LOWER FLOOR SUPPORT ANGLE CORRODED.   (C-CHECK) RO 2/1/2021   REMOVED CORROSION ON GALLEY SERVICE DOOR LOWER SILL LOWER FLOOR SUPPORT ANGLE. REF: CRJ-900 SRM 51-21-16-001-001-A01. FOUND TO BE OUT OF LIMITS. REF: CRJ-900 SRM 53-21-23-101-002-A02 AND DWG. SH670-31986 REV NC. REMOVED AND REPLACED LOWER SILL SUPPORT ANGLE. REF: CRJ-900 SRM 51-42-06-001-001-A01, CRJ-900 SRM 51-42-21-001-001-A01 AND DWG SH670-31950 REV Y. RESTORED FINISH AND APPLIED CIC. REF: CRJ-900 [TR51-0068] SRM 51-21-16-001-001-A01 AND CRJ-900 SRM 51-21-11-001-001-A01. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY. SEE CONTINUATION CARD FOR DETAILS.
